# SDR CA000712016

- Difficulty date: June 21, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Dhav DHC3
- Aircraft time: 9,938 hours
- Engine: Pwa PT6A135
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Breather Tube
- Part number: 3020290
- Condition: Leaking
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: B

## Discrepancy

(CAN) THE AIRPLANE CONSUMED APPROXIMATELY 5 LITERS OF OIL IN 1 HOUR OF FLIGHT. THE CENTRIFUGAL BREATHER WAS REMOVED FOR INSPECTION AND DEEMED UNSERVICEABLE BY THE PRATT & WHITNEY FIELD REP ON HAND. A REPLACEMENT PART WAS INSTALLED.
